# SDR USAA2009091192487

- Difficulty date: July 26, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001176
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN HOLE AT FORWARD ENTRY DOOR HINGE CUTOUT BS 303.9, S11L.  REPAIRED FUSELAGE SKIN HOLE AT FORWARD ENTRY DOOR HINGE CUTOUT BS 303.9, S11L IAW US AIRWAYS EA 132548.
